# SDR AU001121

- Difficulty date: November 5, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 908356G
- Condition: Separated
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLIGHT ATTENDANTS FORWARD DOUBLE SEAT SEPARATED FROM WALL.
